# SDR SWAA2021052145188

- Difficulty date: January 27, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 115A521113
- Part serial: 23011
- Condition: Out Of Tolerance
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN GEAR ATTACH FITTING ATTACHED TO TRAILING EDGE WING SPAR IS OUT OF LIMITS / REMOVED AND REPLACED LT WING MAIN GEAR ATTACH FITTING ATTACHED TO TRAILING EDGE WING SPAR IAW SRM 51-41-02-01-0G AND ER 21-01192 REV IR AND EA 21-157-00286 REV IR PERFORMED FUEL LEAK CHECK OF FITTING NO LEAKS NOTED IAW MM 28-11-00-400-801 (POS:LT; TAG NO:771796; P/N OFF/ON:115A5211-13; S/N OFF:2301-1; S/N ON:WN0001)
